# SDR O2GA2016103183301

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 1,723 hours, 1,495 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,723 hours, 1,495 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 19326378
- Condition: Intermittent
- Location: Lt Engine
- Part time: 1,723 hours, 1,495 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE POWER LEVER BINDS AND POWER CHANGES RESPOND SLOWLY.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT AND REPLACED THE STARTER GENERATOR. A SUCCESSFUL OPS CHECK WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
